# SDR CA110103012

- Difficulty date: December 31, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 5,576 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006163
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START.  LT MAGNETO REPLACED.
